# SDR HALA2011010300002

- Difficulty date: January 3, 2011
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 31,381 hours, 5,888 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Ecu
- Part number: 211734220
- Part serial: 104554
- Condition: Malfunctioned
- Location: Apu
- Part time: 35 hours, 5 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - APU SHUTDOWN AUTO AT GATE.  NOTE, WINDY CONDITION.  R & R APU ECU IAW AMM 49-61-05.  GROUND RUN AND OPS CHECK GOOD.  NO FAULTS NOTED.
